# SDR UG8A2011050101

- Difficulty date: May 1, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N600VC
- Make and model: Gulstm GIV
- Aircraft serial: 1227
- Aircraft time: 7,335 hours, 3,528 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount Fitting
- Part number: 1159CSM2002215
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 7,335 hours, 3,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT BEARING FITTING BORES ARE CORRODED.  MADE REPAIRS TO LT LUG IAW FAA APPROVED REPAIR DWG SE05455902 REV A.  FIRST OVERSIZE REPAIR INCORPORATED. INSTALLED HORIZONTAL STABILIZER
